Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 12 > No. 6

 
   

Ostrowski Type Inequalities for Functions Whose Second Derivatives are Convex Generalized.

PP: 1117-1126
doi:10.18576/amis/120606
Author(s)
Yenny Rangel-Oliveros, Miguel Vivas-Cortez,
Abstract
In this paper we introduce the notion of s−j−convex functions as generalization of convex functions. Some basic results under various conditions for the function j are investigated. Moreover, we establish Ostrowski type inequalities for twice differentiable mappings which are s−j−convex.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved